# SDR DL764040335

- Difficulty date: April 13, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 11,033 hours, 4,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND STRONG ELECTRICAL ODOR CAN BE SMELLED IN AFT SECTION OF PAX CABIN.  LEFT REAR, CENTER LEFT AND RIGHT FRONT DOORS WERE OPEN.  NO ODOR DECTECTED.  CK'ED ALL BREAKERS IN AFT GALLEY TO SEE IF ANY WERE POPPED, NO C/B'S OPENED.  CK'ED LAV FOR DISCHARGED FIRE EXTINGUISHERS, NONE WERE DISCHARGED
